# SDR SWIA200312170

- Difficulty date: June 24, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 9,199 hours, 12,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT ROW 6C LIGHT OUT.  INSTALLED SERVICEABLE BULB AT 6C EMERGENCY EXIT OVERHEAD LIGHT.  OPS CHECK GOOD.
